# SDR SWIA2020042350247

- Difficulty date: April 2, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6013501251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625.00, STGR 14L CLIP CRACKED.    (C-CHECK) RO 4/21/2020   REMOVED AND INSTALLED NEW ANGLE CLIP PN# 601-35012-51, AT FS625.00 STGR 14L. REF CRJ200 SRM, BOMBARDIER DWG, AND REO. COMPLIED WITH TASK CARD. SEE CONTINUATION FOR DETAILS.
